Frequent urination zocor

Common Questions and Answers about Frequent urination zocor

frequent-urination

High blood pressure controlled by medicine, and Zocor for cholesterol. Frequent urination, including 4-5 times at night. Had a UTI in September, my second ever. A month ago, the skin on my stomach got numb and tingly. I chalked it up to a long plane ride and jeans digging in my waist, but it hasn't gone away. A week later, my fingers and toes started getting the same thing. It's constant, but I notice it especially after a hot bath, or at night in bed.
In addition to the synthroid, I am also taking Maxzide 75/50, Zocor 40 mg, Cymbalta 60 mg. and percocet 30 mg/day (both for lumbar neuropathy), and Robinul 1 mg twice a day (for the excessive sweating caused by the Cymbalta). OTC supplements, in addition to the calcium, are multivitamins, glucosamine/chondroitin, and omega 3 fish oil capsules.
High blood pressure controlled by medicine, and Zocor for cholesterol. Frequent urination, including 4-5 times at night. Had a UTI in September, my second ever. Two months ago, the skin on one side of my stomach got numb and tingly. I chalked it up to a long plane ride and jeans digging in my waist, but it hasn't gone away. A week later, all my fingers and toes started getting the same thing. It's constant, but I notice it especially after a hot bath, or at night in bed.
It is either a vibration or a sensation of filling up with liquid. No other symptoms are there. No pain in urination, no pain in sex, have been married for many years with one partner, and no urge to go to the bathroom. It happens randomly, and lasts for 3-6 seconds then goes away. It is irritating but not painful. Any thoughts on this issue would be helpful.
increased or painful urination; severe stomach pain (with or without vomiting); symptoms of thyroid cancer (eg, lump or swelling in the neck, trouble swallowing, shortness of breath, persistent hoarseness)
What likely follows on a good regimen is less or no more discomfort, less anxiety, more energy and no more or less frequent afib attacks which is our goal. If your still with me here you have to also exercise good judgement and don't let over enthusiasm cloud your judgement. In your case for example you have a hiatal hernia (which by the way can even by some doctors admissions cause and or exacerbate afib) and your jumping right into situps and exercise was not a wise move as you found out.
MedHelp Health Answers